# SDR SWAA053567

- Difficulty date: November 10, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 33,586 hours, 28,420 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE STRINGER CLIP CRACKED AT BS 727B, STR 16L.  REMOVED AND REPLACED CLIP PER SRM.
